advertisement
Question
Posted by: supplements for neuropathic pain #2 | 2007/03/31

supplements for neuropathic pain #2

Neurologist advised me to increase my Vitamin B and Iron intake to aid neuropathic pain in my foot.
Do these supplements have side-effects?
Do certain foods/ drinks diminish their effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Reader
Taking vitamin B complex supplements should not cause any side-effects. Iron tablets can cause winds, dyspepsia and abdominal discomfort. Drinking tea just before or after taking an iron supplement may make it less absorbable.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement